# SDR 2009FA0001058

- Difficulty date: April 23, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N9184Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288616017
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Cut
- Location: Tire
- Part time: 116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT AS THE PLANE WAS PARKED.  TIRE OK.  TUBE LEAKING ON OUTER SIDEWALL.
